Computable Models of Theories with Few Models

Notre Dame Journal of Formal Logic 38 (2):165-178 (1997)
  Copy   BIBTEX

Abstract

In this paper we investigate computable models of -categorical theories and Ehrenfeucht theories. For instance, we give an example of an -categorical but not -categorical theory such that all the countable models of except its prime model have computable presentations. We also show that there exists an -categorical but not -categorical theory such that all the countable models of except the saturated model, have computable presentations

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Automatic models of first order theories.Pavel Semukhin & Frank Stephan - 2013 - Annals of Pure and Applied Logic 164 (9):837-854.
A New Spectrum of Recursive Models.André Nies - 1999 - Notre Dame Journal of Formal Logic 40 (3):307-314.
Atomic models higher up.Jessica Millar & Gerald E. Sacks - 2008 - Annals of Pure and Applied Logic 155 (3):225-241.
Tiny models of categorical theories.M. C. Laskowski, A. Pillay & P. Rothmaler - 1992 - Archive for Mathematical Logic 31 (6):385-396.
The computable dimension of trees of infinite height.Russell Miller - 2005 - Journal of Symbolic Logic 70 (1):111-141.

Analytics

Added to PP
2010-08-24

Downloads
38 (#432,849)

6 months
8 (#415,167)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Computable Abelian groups.Alexander G. Melnikov - 2014 - Bulletin of Symbolic Logic 20 (3):315-356,.
On Δ 2 0 -categoricity of equivalence relations.Rod Downey, Alexander G. Melnikov & Keng Meng Ng - 2015 - Annals of Pure and Applied Logic 166 (9):851-880.
A New Spectrum of Recursive Models.André Nies - 1999 - Notre Dame Journal of Formal Logic 40 (3):307-314.
Η-representation of sets and degrees.Kenneth Harris - 2008 - Journal of Symbolic Logic 73 (4):1097-1121.

View all 27 citations / Add more citations

References found in this work

On strongly minimal sets.J. T. Baldwin & A. H. Lachlan - 1971 - Journal of Symbolic Logic 36 (1):79-96.
Recursively presentable prime models.Leo Harrington - 1974 - Journal of Symbolic Logic 39 (2):305-309.
Recursively Presentable Prime Models.Leo Harrington & Terrence S. Millar - 1984 - Journal of Symbolic Logic 49 (2):671-672.

Add more references